MathSciNet Relay Station
MathSciNet bibliographic data
MR2493730 (2010b:05166) 05C85 (05C80 68W20)
Williams, Ryan Finding paths of length $k$ in $O\sp *(2\sp k)$ time. Inform. Process. Lett. 109 (2009), no. 6, 315–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement